# SDR ASAA0741502

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 26,383 hours, 14,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65648373
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO CLOSE AND LOCK.  ADJUSTED L1 DOOR UPPER AFT CAM FITTING.  OPS CHECK GOOD.
